# SDR IPXA2025021192630

- Difficulty date: February 5, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 31,502 hours, 20,911 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N5046
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON #1 INNER SURFACE, JUST FWD OF 433CL HAS AREA OF CORROSION. DOT IS ON OUTSIDE OF PYLON. DOT 142-15.SURFACE HFEC PERFORMED ON BLENDED AREA OF #1 PYLON INNER SURFACE JUST FWD OF 433CL PANEL. NO DEFECTS FOUND IAW NTM 51-00-19.
